# SDR SIMA200515702

- Difficulty date: May 27, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 26 AND 27 WAS FOUND CORRODED.  BLENDED THE DAMAGE AREA ON THE OMEGA BEAM TO REMOVED THE CORROSION.  APPLIED ALODINE AND EPOXY PRIMER TO THE REWORKED AREA.  FILLED THE BLENDED AREA WITH EA934NA EPOXY RESIN AND CURED.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/2667 PARA 3 DATED MAY 23, 2005.
